# SDR ANCF9600003

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Emerg Door
- Part time: 28,066 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

MAC/BOG - FLT 011 - EMERGENCY DOOR LIGHT ILLUMINATED STEADY EICAS MSG L EMER DOOR DISPLAYED STEADY.  TAKEOFF WAS REJECTED AT 129 KNOTS.  PERFORMED PROCEDURE FOR F1M 52-71-00 FIG 105 THE OVERWING EMERG EXIT LT SIDE BITE CHECKED TO PROXIMITY SWITCH AND NO FAULT FOUND.  DUE TAKEOFF REJECTED INSP WAS ACCOMPLISHED ACCORDING TO AMM 05-51-15.  THE 8 BRAKES AND WHEELS ASSY WERE CHANGED.  BRAKES WERE BLED AND HYDRAULIC SYSTEM REFILLED TO CORRECT LEVEL.  (X)
